Patanjali medicine for acne

Nirvana seeker, 24 May 2011 12:12  this question feed
Please give advice on patanjali medicine for acne ?, I would be thankful to you.
More: Patanjali skin, Acne
Ask Question? | Related Questions

Ayurvedic Medicine

Ayurvedic medicines can be administered wtih allopathic / English medicines. Ayurvedic medicines in general have no side effects buy you should also consult your own physician if you are not sure.

posted by YogaGuru on 2 May 2016

Replies


Sr we can use chiraita and kutki for the patient of psoriasis and eczema along with English medicine...Bcoz we r unable to avoid medicines Bcoz it has spreaded to whole body plz guruji ...

posted by jain.namratha111 on 1 May 2016

Post a Question Or Reply




Related Questions


Acne scars

asked by tanmay on 27 September 2010
hello guruji, i had been suffering from acne scars and pimples for the last 8 years and i had... Read More

Skin allergy

asked by hansu on 26 February 2011
i feel the itching with red rashes when my body parts are naked or comes in dieect contact with... Read More

Skin problem

asked by anitap on 2 April 2013
My daughter aged 12 has had skin problems which started about three/four weeks ago.She is not... Read More

Skin releted

asked by tugnait on 1 May 2014
Hello,sir or madam you have always helped me with my heatlh regarding problems.I have question... Read More
1 reply  -  Skin


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.